# SDR HALA2019030100079

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 36,519 hours, 5,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHTS CAME ON WITH SWITCH IN OFF.  CIDS 1 & 2 RESET CARRIED OUT. EPSU SYSTEM TEST CARRIED OUT OK.  SUBSEQUENT OPS CHECKED NORMAL AS PER AMM 23-73-00.
